# SDR UIEA2021080401702

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

INFO ONLY, ON INITIAL CLIMB OUT RUGHT ENGINE VIB INDICATION CYCLED FROM FAN-LPT-N2 REPEATEDLY. NO LIMITATIONS EXCEEDED(  NOTED BY MX. PER B767 AMM 77-31-00/701 DESCRIPTION AND OPERATION OF AIRBORNE VIBRATION MONITORING SYSTEM, SYSTEM OPERATION IS NORMAL.   )
